# SDR SWAA2021021748769

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-800
- Aircraft serial: 36944
- Aircraft time: 14,382 hours, 6,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SILL AFT CORNER PLATE CRACKED.  REF SA-M 326 A1102331 FROM NRC D406118.  PERFORMED W.O. INSTRUCTION NR 21-153-00322 TIME LIMITED SCUFF PLATE CRACK REPAIR SPEED TAPE APPLIED.  REQUIRES RE- INSPECTION EVERY 8 DAYS MUST BE PERMANENTLY REPAIRED WITHIN 30 DAYS.  ACTION REQUIRED: INSPECT SPEED TAPE COVERING CRACKS ON THE AFT CARGO DOOR AFT CORNER SCUFF PLATES FOR SECURITY.  RE- APPLY SPEED TAPE AS REQUIRED.  IF ADDITIONAL DAMAGE IS FOUND CONTACT SERVICE ENGINEERING ACCOMPLISH A PERMANENT REPAIR OR REPLACE AFT CARGO DOOR AFT CORNER SCUFF PLATE WITHIN 30 DAYS. REPETITIVE ACTION REQUIRED.
